# SDR ABXA9600298

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: 3923159505
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR LINK ATTACHING POINT AT THE DOOR HAD EXCESSIVE SIDE TO SIDE PLAY.  REPLACED LINK ON RIGHT MAIN LANDING GEAR OUTBOARD DOOR IAW DC-9 OVERHAUL MANUAL 32-10-6.
